# SDR SWIA202163588

- Difficulty date: October 27, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK AT THE 1-1 POSITION CHAFED ON BOTTOM SIDE (MARKED).   (C CHECK RO 1/04/2021)   REPAIRED LH SLAT TRACK AT THE 1-1 POSITION PER MHIRJ REO 670-57-42-1279 REV -- DATED 2021-11-19. / COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
